# SDR CA160216020

- Difficulty date: February 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 8,624 hours
- Engine: Cont IO240B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6533513A5
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT SNAGGED, DURING VISUAL INSPECTION OF ENGINE FOUND FUEL PUMP LEAKING AROUND MIXTURE LEVER PIVOT POINT. FUEL PUMP REPLACED.
